Skip to content

Read user comments about the side effects, benefits, and effectiveness of tamoxifen Oral.

Overall User Ratings

406 Total User Reviews

User Reviews

«Previous 281-285 of 311 Next»
Condition: Breast Cancer
2/4/2008 3:37:06 PM

Reviewer: 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have been on the Tamoxifen since April 2007. I am having stiffness in my joints, very mild hot flashes and trouble sleeping. Not an issue if this prevents the cancer from returning

Condition: Breast Cancer
1/20/2008 10:05:11 PM

Reviewer: lilamyhart, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:

Condition: Breast Cancer
2/8/2008 9:18:07 AM

Reviewer:

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
In the past 7 months I have taken oral Tamoxifen my feet have developed both plantar facsitus and extreme nerve sensitivity. Could the med be causing this discomfort?

Condition: Breast Cancer
2/12/2008 10:03:04 AM

Reviewer: EZZY05, 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 2

Comment:
Taking for 5 months, unable to lose weight I gained despite strict diet and 5-6 days/wk of exercise. Have not slept since I've been on it, sleep 20 mins up 45. Leg cramps, night sweats and hot flashes keep me company while I'm not sleeping. My cancer was caught early, slow growing and non-invasive. I'm going to take my chances without tamoxifen - the quality of my life means more t ... Show Full Comment

Condition: Breast Cancer
1/19/2008 2:19:43 PM

Reviewer: bj, 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I took the drug for 2 years.I started bleeding very bad(thank God my uterus was not cancerous)I had hot flashes so bad to where they kept me from a restful sleep,charley horses were painful and I felt I was depressed.Been off the med for a year now,few mild hot flashes,no charley horses,not depressed,no bleeding ,feel better.

«Previous 281-285 of 311 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
Woman running
Boost Your Metabolism.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.